# SDR ASAA2023102745879

- Difficulty date: October 27, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 29,660 hours, 9,252 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R PACK LIGHT ILLUMINATES ON MASTER CAUTION RECALL, IT GOES OUT WHEN MASTER CAUTION PUSHED. GROUNDED - YES. ON DEFERRAL.
